# SDR VNAA9807006

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 53,227 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START PRIOR TO TAKEOFF, SEVERAL EMERGENCY FLOOR LIGHTS WERE NOTED TO BE INOPERATIVE.  MAINTENANCE WAS CALLED OUT TO TROUBLESHOOT THE PROBLEM.  MAINTENANCE INSPECTED AND REPLACED THE 5LK EMERGENCY POWER PACK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE COMPLETED.
